# SDR SWAA2022061513222

- Difficulty date: May 29, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND STR26L AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT 2022-291493 / [01] REPLACED ANGLE CLIP LOCATED BS400 AND STR 26L AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 AND MEASURE OF CRACK IS: L: 0.160 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-22;[02] CORRECTED STEP 1; REPLACED ANGLE CLIP LOCATED BS400 AND STR 26L AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV-: AND MEASURE OF CRACK IS: L: 0.160 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-22.;[03] REPLACED ANGLE CLIP LOCATED BS400 AND STR 26L AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV-: AND MEASURE OF CRACK IS: L: 0.160 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-22. CERTIFIED AS RII
